# SDR AALA2009021600134

- Difficulty date: January 23, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N7512A
- Make and model: Doug DC-9-82
- Aircraft serial: 49806
- Aircraft time: 56,138 hours, 28,970 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Part number: 5910141105
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER DOOR STOP PAD CRACKED.  INSTALLED NEW DOOR STOP SUPPORT FITTING PER ESO 80174.
